Beiträge zur Theorie der Materie

F. Jüttner

Mathematische Annalen (1922)

  • Volume: 87, page 270-306
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Jüttner, F.. "Beiträge zur Theorie der Materie." Mathematische Annalen 87 (1922): 270-306. <>.

author = {Jüttner, F.},
journal = {Mathematische Annalen},
pages = {270-306},
title = {Beiträge zur Theorie der Materie},
url = {},
volume = {87},
year = {1922},

AU - Jüttner, F.
TI - Beiträge zur Theorie der Materie
JO - Mathematische Annalen
PY - 1922
VL - 87
SP - 270
EP - 306
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.